BEN-U-RON 250 mg paracetamol suppository 10 pc

bene Arzneimittel GmbH

Sale price £22.55 Regular price £30.00

Tax included. Shipping calculated at checkout.
paracetamol suppository BEN-U-RON 250 mg
Active ingredient: paracetamol.

paracetamol suppository BEN-U-RON 250 mg Areas of application:
For the symptomatic treatment of mild to moderately severe pain and / or fever.

For children from 2-8 years



Paracetamol suppository BEN-U-RON 250 mg Do not use for more than 3 days without medical or dental advice. The maximum daily dose must not be exceeded. To avoid the risk of overdose, do not use paracetamol-containing medicines at the same time.

For pain and fever - for children from 1-6 years

In the event of pain or fever, do not use for longer than specified in the package insert without medical advice.

Active ingredients

  • 250 mg paracetamol

Auxiliary materials

  • Hard fat

Indication / application

  • The preparation is a pain reliever, antipyretic drug (analgesic and antipyretic).
  • It is used for the symptomatic treatment of mild to moderate pain and / or fever.

dosage

  • Always use this medicine or your child exactly as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
  • The dosage is based on the information in the table below. Paracetamol is dosed depending on age and body weight, usually with 10 to 15 mg / kg body weight as a single dose, up to a maximum of 60 mg / kg body weight as a total daily dose.
  • The respective dosage interval depends on the symptoms and the maximum total daily dose. It should not be less than 6 hours.
  • A doctor should be consulted if symptoms persist for more than 3 days.
    • Body weight (age): 13 kg - 15 kg (children 2 - 4 years)
      • Single dose (corresponding paracetamol dose): 1 suppository (corresponding to 250 mg paracetamol)
      • Max. Daily dose (24 hours) (corresponding paracetamol dose): 3 suppositories (corresponding to 750 mg paracetamol)
    • Body weight (age): 16 kg - 25 kg (children 4 - 8 years)
      • Single dose (corresponding paracetamol dose): 1 suppository (corresponding to 250 mg paracetamol)
      • Max. Daily dose (24 hours) (corresponding paracetamol dose): 4 suppositories (corresponding to 1000 mg paracetamol)
  • The maximum daily dose (24 hours) given in the table must not be exceeded under any circumstances.
  • Special patient groups
    • Liver dysfunction and slight impairment of kidney function
      • In patients with impaired liver or kidney function or with Gilbert's syndrome, the dose must be reduced or the dose interval extended. A total daily dose of 2 g must not be exceeded without medical advice.
    • Severe renal insufficiency
      • In severe renal insufficiency (GFR <30 ml / min), a dose interval of at least 8 hours must be observed.
    • Elderly patients
      • Experience has shown that no special dose adjustment is required. However, in weakened, immobilized elderly patients with impaired liver or kidney function, a reduction in the dose or an increase in the dosing interval may be necessary.
    • Without medical advice, the maximum daily dose of 60 mg / kg body weight (up to a maximum of 2 g / day) should not be exceeded if:
      • Body weight less than 50 kg
      • Chronic alcoholism
      • Dehydration
      • Chronic malnutrition
    • Children and adolescents with low body weight
      • Use in children under 2 years of age or under 13 kg body weight is not recommended, as the dose strength is not suitable for this age group. However, suitable dosage strengths and dosage forms are available for this age group.
  • Please talk to your doctor or pharmacist if you have the impression that the effect is too strong or too weak.

  • Duration of application
    • Do not or your child use the medicine for more than 3 days without medical or dental advice.

  • If you use more than you should
    • To avoid the risk of overdose, it should be ensured that other medicinal products used at the same time do not contain paracetamol.
    • The total dose of paracetamol must not exceed 4,000 mg paracetamol per day for adults and adolescents from 12 years of age or from 43 kg body weight and 60 mg / kg body weight per day for children.
    • Symptoms of an overdose generally include nausea, vomiting, loss of appetite, paleness and abdominal pain within 24 hours.
    • If a larger amount was used than recommended, please call the nearest available doctor for help!

  • If you forget to use it
    • Do not use a double dose to make up for you or your child for a forgotten dose.

  • If you have any further questions on the use of the medicinal product, please ask your doctor or pharmacist.

way

  • If possible, the suppositories are inserted deep into the anus after a bowel movement. To improve the lubricity, you may need to warm the suppository in your hand or immerse it briefly in warm water.

Side effects

  • Like all medicines, the preparation can cause side effects, although not everybody gets them.
  • Side effects have been reported with the following frequencies:
    • Rare: may affect up to 1 in 1000 people
      • slight increase in certain liver enzymes (serum transaminases)
    • Very rare: may affect up to 1 in 10,000 people
      • Changes in the blood count such as a decrease in the number of blood platelets (thrombocytopenia) or a severe decrease in certain white blood cells (agranulocytosis)
      • Narrowing of the airways (analgesic asthma) in sensitive people
      • allergic reactions ranging from a simple skin rash or hives to shock. In the event of an allergic shock reaction, call the nearest doctor available for help.
      • Cases of severe skin reactions have been reported very rarely.
  • If you or your child get any side effects, talk to your doctor, pharmacist or nurse. This also applies to side effects that are not specified.

Interactions

  • Use with other medicines
    • Tell your doctor or pharmacist if you or your child are taking / using, have recently taken / used or may take / use any other medicines.
    • Interactions are possible with
      • Medicines for gout such as probenecid: If probenecid is taken at the same time, the dose of paracetamol should be reduced as the breakdown of paracetamol may be slowed down.
      • Sleeping pills such as phenobarbital,
      • Anti-epilepsy agents such as phenytoin, carbamazepine,
      • Anti-tuberculosis drugs (rifampicin),
      • other medicines that may damage the liver. Under certain circumstances, liver damage can occur if taken at the same time.
      • Means to lower high blood lipid levels (cholestyramine): These can reduce the absorption and thus the effectiveness of paracetamol.
      • Medicines for HIV infection (zidovudine): the tendency to reduce white blood cells (neutropenia) is increased. The preparation should therefore only be used at the same time as zidovudine on medical advice.
      • If you are taking warfarin or other coumarins (used to thin the blood), you can use this medicine occasionally. Talk to your doctor before using it regularly.
    • Effects of the application on laboratory tests:
      • The determination of uric acid and blood sugar can be influenced.
  • When used with food and drink
    • The preparation must not be used or administered together with alcohol.

Contraindications

  • The drug must not be used
    • if you or your child is allergic to paracetamol or any of the other ingredients.

pregnancy and breast feeding period

  • Ask your doctor or pharmacist for advice before using this medicine if you are pregnant or breast-feeding, if you suspect you may be pregnant or planning to become pregnant.
  • pregnancy
    • If necessary, the preparation can be used during pregnancy. You should use the lowest dose possible that will relieve your pain and / or fever, and you should use the medicine for the shortest possible time and not in combination with other medicines.
    • If the pain and / or fever does not go down, or if you need to use the medicine more often, contact your doctor.
  • Breastfeeding
    • Paracetamol passes into breast milk. Since no adverse consequences for the infant have become known so far, an interruption of breastfeeding will usually not be necessary.

Patient information

  • Warnings and Precautions
    • Please talk to your doctor or pharmacist before using the preparation.
    • Special care is required when using it
      • if you or your child are chronically ill with alcohol
      • if you or your child suffer from impaired liver function (inflammation of the liver, Gilbert's syndrome)
      • with previously damaged kidneys
      • if you are taking drugs that impair liver function at the same time,
      • if there is a hereditary deficiency of the enzyme glucose-6-phosphate dehydrogenase, which can lead to severe anemia, also called favism,
      • if you have haemolytic anemia (anemia due to the breakdown of red blood cells)
      • if there is a deficiency in the protein glutathione involved in liver metabolism (e.g. in the case of malnutrition, alcohol abuse),
      • if there is a lack of fluid in the body (dehydration), e.g. due to a small amount of fluids, diarrhea or vomiting,
      • with chronic malnutrition,
      • if you weigh less than 50 kg,
      • with older age,
      • in diseases that may be associated with a reduced glutathione level (if necessary dose adjustment, e.g. in diabetes mellitus, HIV, Down syndrome, tumors).
    • In these cases, you or your child should only use the medicine after consulting your doctor.
    • If the symptoms worsen or do not improve after 3 days, or if you or your child have a high fever, you or your child should see a doctor.
    • To avoid the risk of overdose, it should be ensured that other medicinal products used at the same time do not contain paracetamol.
    • Long-term, high-dose, improper use of painkillers can result in headaches that should not be treated with increased doses of the drug.
    • In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
    • If you stop abruptly after prolonged, high-dose, improper use of painkillers, headaches as well as fatigue, muscle pain, nervousness and vegetative symptoms can occur. The withdrawal symptoms subside within a few days. Until then, you should not take painkillers again and you should not take them again without medical advice.
    • Do not use the preparation for long periods or in higher doses without medical or dental advice.
    • A single application of the total daily dose can lead to severe liver damage; in such a case medical help should be sought immediately.

  • Driving and using machines
    • The preparation has no influence on the ability to drive and use machines. Nevertheless, caution should always be exercised after using a pain reliever.